# SDR DALA2019111506705

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 71,518 hours, 51,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND FWD CABIN EMERGENCY LIGHT INOP. T/S PER MD88 AMM:33-50 AND ROBBED EMERGENCY BATTERY FROM A/C 963 . OPS CHECK OK A/C OK FOR SVC. (LP6658249)
